Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 75, NWS Philadelphia/Mount Holly

June 10, 2013Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 10, 2013, 1:11 PM EDT for Camden County, Gloucester County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 1:11 PM EDT (17:11 UTC)
Expired
Jun 10, 2013, 5:00 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Camden County, NJ, Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 60 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WGUS41 KPHI 101711
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
111 PM EDT MON JUN 10 2013

NJC007-015-102100-
/O.NEW.KPHI.FA.W.0075.130610T1711Z-130610T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-
111 PM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 500 PM EDT

* AT 106 PM EDT...THE COOPER RIVER AT HADDONFIELD WAS 2.7 FEET AND   
  RISING. FLOOD STAGE AT HADDONFIELD IS 2.8 FEET. WITH ADDITIONAL    
  RAIN MOVING INTO THE AREA...AND WITH THE GROUND ALREADY SATURATED  
  FROM RAIN LATE LAST WEEK...THE COOPER RIVER IS EXPECTED TO EXCEED  
  FLOOD STAGE THIS AFTERNOON. HEAVY RAIN ELSEWHERE IN THE            
  AREA...FALLING AT THE RATE OF 2 INCHES PER HOURS...IS EXPECTED TO  
  CAUSE URBAN AND POOR DRAINAGE FLOODING LATER THIS AFTERNOON. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. ALL INTERESTED 
PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON 
SMALL CREEKS...AND PONDING OF WATER IN URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR 
DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3952 7499 3967 7520 3966 7524 3971 7536
      3978 7540 3978 7544 3985 7534 3988 7515
      3995 7514 4000 7504 3998 7501 3995 7502
      3994 7498 3989 7493 3980 7491 3978 7489
      3979 7481 3973 7473

$$

JJM
2 follow-up statements
796 
WGUS81 KPHI 101854
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 PM EDT MON JUN 10 2013

NJC007-015-102100-
/O.CON.KPHI.FA.W.0075.000000T0000Z-130610T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-
254 PM EDT MON JUN 10 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
GLOUCESTER AND CAMDEN COUNTIES...

AT 249 PM EDT FLOODING MAY HAVE RECEDED IN MANY URBAN AREAS EARLY 
THIS AFTERNOON...BUT SOME LOCATIONS ALONG STREAMS AND RIVERS ARE 
STILL REPORTING FLOODING.  THAT INCLUDES THE COOPER RIVER IN 
HADDONFIELD WHICH IS SEVERAL INCHES ABOVE FLOOD STAGE. 

BATCHES OF FAST MOVING TORRENTIAL RAINS WITH ISOLATED EMBEDDED 
THUNDERSTORMS WILL RACE NORTHEASTWARD THROUGH THESE COUNTIES THE 
REMAINDER OF THIS AFTERNOON. 

THEREFORE...THE AREAL FLOODING WARNING CONTINUES FOR CAMDEN AND 
GLOUCESTER COUNTIES AS POCKETS OF RENEWED URBAN AND SMALL STREAM 
FLOODING MAY DEVELOP BY 5 OCLOCK.


A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3952 7499 3967 7520 3966 7524 3971 7536
      3978 7540 3978 7544 3985 7534 3988 7515
      3995 7514 4000 7504 3998 7501 3995 7502
      3994 7498 3989 7493 3980 7491 3978 7489
      3979 7481 3973 7473

$$
DRAG
428 
WGUS81 KPHI 102015
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT MON JUN 10 2013

NJC007-015-102100-
/O.CON.KPHI.FA.W.0075.000000T0000Z-130610T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-
415 PM EDT MON JUN 10 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
GLOUCESTER AND WESTERN CAMDEN COUNTIES...

AT 410 PM EDT THE COOPER RIVER IN HADDONFIELD WAS STILL IN FLOOD AT 
BUT WAS RECEDING AND SHOULD BE WITHIN ITS BANKS BY 5 PM.  

BANDS OF HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS WILL REDEVELOP IN 
CAMDEN AND GLOUCESTER COUNTIES OF SOUTHWEST NEW JERSEY BETWEEN 530 
PM AND 730 PM AND MAY TRIGGER NEW FLOOD ADVISORIES OR WARNINGS. 

 
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3963 7515 3967 7520 3966 7524 3970 7535
      3978 7540 3978 7544 3985 7534 3985 7527
      3988 7515 3990 7513 3995 7514 4000 7504
      3998 7501 3995 7502 3994 7498 3989 7493
      3978 7489

$$


DRAG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 9:10 AM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 10, 9:10 AM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 AM EDT MON JUN 10 2013

.SYNOPSIS...
A WARM FRONT EXTENDED FROM THE MIDDLE MISSISSIPPI RIVER VALLEY TO
THE WATERS OFF THE MIDDLE ATLANTIC COAST THIS MORNING. THE FRONT
WILL LIFT NORTHWARD AND THROUGH OUR REGION TODAY. LOW PRESSURE IS
FORECAST TO PASS OVER THE EASTERN GREAT LAKES TONIGHT, THEN ACROSS
NEW YORK AND NEW ENGLAND FROM TUESDAY INTO TUESDAY EVENING. WEAK
HIGH PRESSURE IS EXPECTED FOR WEDNESDAY. LOW PRESSURE IS
ANTICIPATED TO MOVE FROM OHIO ON THURSDAY MORNING TO THE
CHESAPEAKE BAY VICINITY ON THURSDAY EVENING BEFORE PASSING OFF THE
DELMARVA COAST ON THURSDAY NIGHT. HIGH PRESSURE FROM THE NORTHWEST
IS EXPECTED TO FOLLOW FOR FRIDAY AND FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERAL PERIODS OF RAIN ARE EXPECTED TO AFFECT THE AREA TODAY AS
AN AREA OF LOW PRESSURE WILL MOVE INTO THE MIDWEST TODAY, AND A
WARM FRONT IS EXPECTED TO LIFT ACROSS OUR AREA AS WELL, WHICH MAY
STALL ACROSS THE AREA LATER TODAY.

ONE BATCH OF HEAVY RAIN AND ISOLATED THUNDERSTORMS IS MOVING
THROUGH CENTRAL AND NORTHERN NEW JERSEY THIS MORNING. THIS IS
ASSOCIATED WITH A STRONG SHORT WAVE/VORT MAX. RAINFALL WITH THIS
LINE HAS BEEN IMPRESSIVE DUMPING AN INCH IN 30 MINUTES IN SPOTS.
THERE ARE 6 ACTIVE HYDRO PRODUCTS AT THIS TIME IN RESPONSE TO THE
HEAVY RAIN...A RIVER FLOOD WARNING, FLASH FLOOD WARNING, TWO FLOOD
ADVISORIES, AND TWO AREAL FLOOD WARNINGS.

ADDITIONAL SHORT WAVE/VORTICITY IMPULSES ARE EXPECTED TO MOVE
ACROSS THE AREA THROUGH DAY, WHICH WILL INCREASE RAINFALL COVERAGE
THROUGH THE DAY. PW VALUES ARE EXPECTED TO INCREASE TO NEAR 2
INCHES THROUGH THE DAY, SO PERIODS OF HEAVY RAIN REMAIN A CONCERN.

GENERALLY SPEAKING, WE EXPECT 1-2 INCHES OF RAINFALL, WITH LOCALLY
HIGHER AMOUNTS. A FLOOD WATCH REMAINS IN PLACE.

WITH THE AMOUNT OF CLOUD COVER AND EXPECTED RAINFALL,
TEMPERATURES ARE NOT EXPECTED TO RISE SIGNIFICANTLY TODAY. A BLEND
OF MAV/MET MOS WAS USED, ALONG WITH SOME SLIGHTLY COOLER ECMWF.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL MOVE OUT OF THE
MIDWEST TONIGHT AND INTO UPSTATE NEW YORK OVERNIGHT. THE WARM
FRONT THAT WILL BE DRAPED ACROSS OUR AREA TODAY WILL LIFT THROUGH
THE AREA OVERNIGHT, WITH A COLD FRONTAL BOUNDARY MOVING THROUGH
OVERNIGHT AS WELL. SEVERAL SHORT WAVE/VORTICITY IMPULSES EMBEDDED
IN THE CYCLONIC FLOW ALOFT WILL CONTINUE TO AFFECT THE AREA THIS
EVENING INTO THE OVERNIGHT HOURS. THIS WILL KEEP PERIODS OF
SHOWERS ACROSS THE AREA, AND WITH PW VALUES REMAINING NEAR 2
INCHES, HEAVY RAIN REMAINS A POSSIBILITY; THEREFORE THE FLOOD
WATCH WILL CONTINUE INTO THE NIGHT. AS THE COLD FRONT MOVES
THROUGH THE AREA AROUND OR AFTER MIDNIGHT, THE PW VALUES WILL DROP
OFF AND THE THREAT FOR HEAVY RAIN WILL DIMINISH. THERE WILL
HOWEVER REMAIN THE POSSIBILITY FOR SHOWERS EVEN AFTER THE FRONT
MOVES THROUGH.

WITH THE AMOUNT OF CLOUD COVER AND NO STRONG COLD AIR ADVECTION,
TEMPERATURES ARE NOT EXPECTED TO DROP MUCH OVERNIGHT MONDAY INTO
TUESDAY MORNING. A BLEND OF MAV/MET MOS AS WELL AS ECMWF WAS USED
FOR OVERNIGHT LOWS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE MID LEVEL TROUGH THAT WAS OVER THE MISSISSIPPI RIVER VALLEY
EARLY THIS MORNING WILL PROGRESS TO THE EAST WITH ITS AXIS
EXPECTED TO PASS OVERHEAD AROUND MIDDAY ON TUESDAY. WE WILL
CONTINUE TO MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS FOR
TUESDAY. IT IS EXPECTED TO BECOME BREEZY AND WARM WITH THE WIND
BLOWING PRIMARILY FROM THE SOUTHWEST AND WEST. AFTERNOON
TEMPERATURES ON TUESDAY SHOULD RISE INTO THE LOWER AND MIDDLE 80S
AT MOST LOCATIONS, EVEN NEAR THE COAST WHERE THE STIFF OFFSHORE
FLOW IS FORECAST TO KEEP THE SEA BREEZE FRONT FROM MAKING MUCH
PROGRESS INLAND.

A MID LEVEL SHORT WAVE FROM THE NORTHWEST IS EXPECTED TO PASS
OVER OUR REGION ON TUESDAY NIGHT AND IT SHOULD HAVE LITTLE
MOISTURE ASSOCIATED WITH IT. A MORE SIGNIFICANT MID LEVEL TROUGH
IS ANTICIPATED EARLY ON FRIDAY. AS A RESULT, MAINLY DRY WEATHER IS
EXPECTED FOR TUESDAY NIGHT AND WEDNESDAY. INCREASING MOISTURE IN
THE WARM ADVECTION AHEAD OF THE APPROACHING SHORT WAVE ON THURSDAY
WILL RESULT IN A CHANCE OF SHOWERS. SURFACE LOW PRESSURE AHEAD OF
THE SHORT WAVE IS FORECAST TO PASS ACROSS THE SOUTHERN PART OF OUR
REGION ON THURSDAY EVENING BEFORE THE SYSTEM MOVES OUT TO SEA.

SURFACE HIGH PRESSURE FROM THE NORTHWEST IS EXPECTED TO BRING DRY
WEATHER AND NEAR SEASONABLE TEMPERATURES FOR FRIDAY, SATURDAY AND
SUNDAY.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

DETERIORATING CONDITIONS ARE EXPECTED TODAY AS PERIODS OF RAIN,
POSSIBLY HEAVY AT TIMES, WILL AFFECT THE AREA. A RANGE OF
CONDITIONS EXISTS EARLY THIS MORNING, FROM VFR, TO MVFR, TO IFR.
ALL TAF SITES ARE EXPECTED TO BECOME IFR THROUGH THE DAY. THERE IS
THE CHANCE FOR THUNDERSTORMS TO OCCUR THROUGH THE DAY; FOR NOW WE
HAVE NOT INCLUDED THEM IN THE TAFS DUE TO UNCERTAINTY IN TIMING.

IFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE
OVERNIGHT PERIOD. CONDITIONS MAY IMPROVE AS WE GET CLOSER TO
DAYBREAK TUESDAY AFTER AS LOW LEVEL MOISTURE BEGINS TO DRY OUT
BEHIND THE DEPARTING FRONTAL BOUNDARY.

WINDS WILL BEGIN THE DAY MOSTLY OUT OF THE EAST, THEN BECOME
SOUTHEAST THROUGH THE DAY. WINDS WILL BECOME MORE SOUTHWEST
OVERNIGHT AS A FRONTAL BOUNDARY APPROACHES AND PASSES THROUGH.

OUTLOOK...
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH
OCCASIONAL PERIODS OF MVFR IN SHOWERS.

FRIDAY...MAINLY VFR.

&&

.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ATLANTIC COASTAL
WATERS STARTING AT 6 PM TONIGHT. WINDS COULD GUST AROUND 25 KNOTS
OVERNIGHT AS LOW-LEVEL WINDS INCREASE TO NEAR 30-40 KNOTS. WITH
THE SOUTHERLY FLOW AT THE SURFACE, THE STRONGEST WINDS WILL HAVE A
HARD TIME MIXING DOWN TO THE SURFACE, BUT 25 KNOT GUSTS SEEM
POSSIBLE. SEAS ARE EXPECTED TO INCREASE TO NEAR 5 FEET AS WELL
LATER THIS EVENING AND CONTINUING THROUGH THE NIGHT.

OUTLOOK...
A WEATHER DISTURBANCE ALOFT IS EXPECTED TO PASS OVERHEAD ON
TUESDAY. HIGH PRESSURE IS ANTICIPATED FOR WEDNESDAY WITH A WEAK
WAVE OF LOW PRESSURE PASSING OFF THE DELMARVA COAST LATE ON
THURSDAY. HIGH PRESSURE SHOULD RETURN FOR FRIDAY. WIND SPEEDS AND
WAVE HEIGHTS ARE FORECAST TO REMAIN BELOW THE SMALL CRAFT ADVISORY
CRITERIA FROM TUESDAY THROUGH FRIDAY WITH ONE EXCEPTION. WAVE
HEIGHTS ON OUR OCEAN WATERS MAY BE AROUND 5 FEET ON TUESDAY
MORNING IN THE SOUTHERLY FLOW. AS A RESULT, A SMALL CRAFT ADVISORY
EXTENDS THROUGH 1000 AM ON TUESDAY.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS FOR TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
     071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-015>019.
     FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ012>014-020>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
     FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ002>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019.
     FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ020.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EDT
     TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...KRUZDLO/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
RIP CURRENTS...ROBERTSON
Hazardous weather outlook, Jun 10, 9:22 AM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 AM EDT MON JUN 10 2013

NJZ001-007>010-015>019-PAZ054-055-060>062-070-071-101>106-111330-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-020>023-027-111330-
MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-111330-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-019-111330-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE
AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ020-111330-
KENT-INLAND SUSSEX-CAROLINE-
922 AM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE
AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-111330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
922 AM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:26 AM EDTSmall Craft AdvisoryPHI36 hr
Jun 10, 3:30 AM EDTFlood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more24 hr
Jun 10, 7:18 AM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester3 hr
Jun 10, 8:36 AM EDTAreal Flood WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset3 hr
Jun 10, 12:05 PM EDTAreal Flood WarningPHIAtlantic, Cape May, Cumberland3 hr
Jun 10, 1:37 PM EDTAreal Flood WarningPHIBurlington, Mercer, Monmouth, Ocean23 hr
Jun 10, 4:22 PM EDTSpecial Weather StatementPHIAtlantic53 min
Jun 10, 5:38 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem52 min

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.